# SDR SWIA202155951

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 39,443 hours, 36,411 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 22,000FT FO NOTICED SOME ARCING GOING VERTICALLY FROM THE LEFT LOWER THIRD OF CAPT WINDSHIELD, ARCING PROGRESSED HALFWAY UP THE WINDSHIELD, AND  THEN A POP WAS HEARD AND WINDSHIELD SHATERRED TO THE OUTER EDGES, NO PRESSURIZATION LOSS, NO EMERGENCY DECLARED, NO OVERWEIGHT LANDING   FLIGHT 4704 - FILED CLOSED    REMOVED DAMAGED LH WINDSHIELD REFERENCING APPLICABLE STEPS OF CRJ200 AMM 56-11-01. INSTALLED SERVICEABLE LH WINDSHIELD PER TASK CARD 56-220-1000-SKY AND AMM 56-11-01, LEAK CHECKS AND OPS CHECK GOOD AT THIS TIME. AIRCRAFT OK FOR SERVICE. / TORQUE WRENCH: / S/N- 0819102467 / CAL DUE- 06/30/2021
